# SDR SWAA2024111860603

- Difficulty date: November 15, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 54,928 hours, 28,510 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 AND L2 DOOR SLIDES PREVENT DOORS CLOSING. POSSIBLE MANUFACTURING ISSUE WITH THE 5A3307-9 SLIDES THAT WERE INSTALLED AFTER THE EVACUATION. THE GIRT SKIRT WAS TOO LONG AND HAD BEEN REINFORCED WITH A RUBBERIZED COATING THAT WAS STIFF ENOUGH TO PREVENT THE DOORS FROM CLOSING AFTER BEING OPENED WITHOUT SIGNIFICANT MANIPULATION FROM SOMEONE INSIDE. NOT SOMETHING OUR CREWS ARE TRAINED TO DO. THE 5A3307-701 WORKED AS ADVERTISED.<[01] ADD PARTS;[02] REMOVED AND REPLACED R2 AND L2 DOOR SLIDES IAW AMM 25-66-01; MT725-61-06AE; AND MT725-61-06AS.
